Post # 1
Ok so I’ve posted on here before about endo and I just got my first injection if lupron a couple of weeks ago. Is it normal to have your period though? I thought the whole point was to not have your period. I started all of a sudden this morning and am kind of freaked because my mom was telling me about a girl at her work that had to go on lupron for some tumors and 2 weeks into it she started bleeding and thought was her period but it wasn’t… she ended up having to have emergency surgery.
When does it really start to kick in? I ended up in the ER the other day thinking I had appendicitis or something. They admitted me thinking I had a kidney infection. Tests came back showing the endo ON my kidneys though so hence the different feelings of pain and back pain.
And oh my goodness hot flashes suck. The other day at work I was so hot all of a sudden and was sweating (gross, I know) and I am totally not a sweater at all and was wondering what the heck was going on until I realized ‘oh yeah, this stuff makes you menopausal in your 20s! woohoo!’. Any tricks to help with these side effects? Feeling really really tired and run down too.
Post # 3
I think you need to check with the doctor about getting your period while on Lupron. I got 2 of the 3 month shots and in between I got a period and the nurses were really concerned because that wasn’t normal. You still need to be careful to use a backup form of BC because you can still possibly get pregnant.
And yes the hot flashes are horrible. I took the hormone replacement pills to help with the side effects.
Post # 4
I agree with MissAs8. Call the nurse. I had to do hormone suppresion for six months for endo and fibroids two years ago. It was not fun! Are you taking a calcium supplement? If you don’t mind me asking, what’s the plan after lupron? (I went straight to the Mirena IUD.)
Post # 5
@FruitPatch: Yeah I am definitely taking calcium supplements. I also drink normally about 2 glasses a day of milk as well so I’m making sure to get that in every day. After the lupron it is back to continuous BC. I’m not sure if I will go back to the nuva ring or if I will do something else like IUD. How do you like the Mirena?
Post # 6
@bloodgo1: So sorry! I got a little busy with other things and stopped logging in here. Have Mirena inserted was not at all pleasant! However, it worked like a charm! Just a few weeks ago, I had it removed – which was NOTHING compared to having it inserted. Now, I’m dealing with my body trying to go back to normal. We are planning to start trying to conceive right after our wedding.
Again, my apologies for not responding in a timely manner! I hope everything is working out perfectly for you.
Post # 7
I hope all is well with you and the lupron injection! I am debating that or surgery right now for what they think is endo. As for the mirena, I had it before I had any sort of gyn issues and the pain down my right side started then and continued since (but I was also off birth control for a month or two before going on it). My body didn’t agree with the hormones in it but I had it in about a year. Insertion was pretty painful/crampy, but it quickly went away.